# SDR DALA2022031101617

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,711 hours, 42,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 MAIN CABIN DOOR 1L HARD TO OPEN. CORRECTIVE ACTION: CLEANED AND LUBRICATED EXTERNAL CONTROL HANDLE PER A320 AMM 12-22-52, OPS NORMAL, OK FOR SVC. (82149344)
